| Catalog Number |
25000007E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the lot was fond to be conforming to specifications.If more information is reported, a supplemental mdr will be updated.
Event or Problem Description
It was reported by an onkos sales representative, that a patient with eleos distal femur replacement underwent revision surgery on (b)(6) 2025 due to unknown reasons.This report captures eleos distal femur.This event will be reported as a serious injury due to the revision procedure.